Remark on Jacobsthal numbers

Krassimir T. Atanassov
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 13, 2007, Number 3, Page 36
Download full paper: PDF, 83 Kb

Details

Authors and affiliations

Krassimir T. Atanassov
Centre for Biomedical Engineering – Bulgarian Academy of Sciences,
Acad. G. Bonchev Str., Bl. 105, Sofia-1113, Bulgaria

References

  1. Ribenboim, P. The Theory of Classical Variations, Springer, New York, 1999.
  2. Atanassov, K., An arithmetical function and some of its applications. Bulletin of Number Theory and Related Topics, Vol. IX (1985), No. 1, 18-27.

Related papers

Cite this paper

Atanassov, K. T. (2007). Remark on Jacobsthal numbers. Notes on Number Theory and Discrete Mathematics, 13(3), 36.

Comments are closed.